2017
Том 69
№ 5

All Issues

Volume 34, № 2, 1982

Article (Ukrainian)

Convergence of the decomposition of a Gaussian field

Buldygin V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 2. - pp. 137-143

Article (Ukrainian)

Fourier series of periodic ultradistributions

Gorbachuk V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 2. - pp. 144-150

Article (Ukrainian)

Axiomatizability of radical and semisimple classes of modules and Abelian groups

Gorbachuk E. L., Komarnitsky N. Ya.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 2. - pp. 151-157

Article (Ukrainian)

Sturm-type comparison theorems for first- and second-order differential equations with delays of variable sign

Domshlak Yu. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 2. - pp. 158-163

Article (Ukrainian)

Asymptotic distribution of the moments of the least-squares estimator of a vector parameter of a nonlinear regression

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 2. - pp. 164-170

Article (Ukrainian)

Superposition of two dependent Markov renewal processes

Konovalyuk V. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 2. - pp. 171-176

Article (Ukrainian)

Propagation of concentration waves and large deviations from average system

Safaryan R. G., Sarafyan V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 2. - pp. 177-184

Article (Ukrainian)

Semidirect products of monoids

Usenko V. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 2. - pp. 185-189

Article (Ukrainian)

A study of generalized Holder B-spaces

Yandarov V. O.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 2. - pp. 190-195

Article (Ukrainian)

Ivan Ilyich Danyluk (on his sixtieth birthday)

Editorial Board

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 2. - pp. 196-197

Article (Ukrainian)

Transients for branching processes with an arbitrary number of types and discrete time

Yeleyko Ya. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 2. - pp. 198-203

Article (Ukrainian)

An operator boundary-value problem for differential equations in a Banach space

Israilov S. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 2. - pp. 204-207

Article (Ukrainian)

Some operator equations in a class of continuous mappings of analytic spaces

Kovdrysh V. F., Nagnibida N. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 2. - pp. 208-211

Article (Ukrainian)

Semicontinuous topologies

Kompanets G. M., Linichuk R. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 2. - pp. 212-213

Article (Ukrainian)

Boundary-value problems for a class of elliptic-parabolic systems

Malovichko V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 2. - pp. 214-216

Article (Ukrainian)

Uniqueness of expansion of a function, regular in a convex polygon, into a series of exponential functions

Mel'nik Yu. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 2. - pp. 217-219

Article (Ukrainian)

Differential operators on the axis with boundary condition at the origin

Mikityuk Ya. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 2. - pp. 219-222

Article (Ukrainian)

Meromorphic solutions of a class of functional equations

Mokhon'ko V. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 2. - pp. 222-226

Article (Ukrainian)

Problem of the strong stability of an equation with retardation

Nosirov F. U.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 2. - pp. 226-229

Article (Ukrainian)

Representation of p-wave functions as linear combinations of wave functions and their derivatives

Aleksandrovich I. N., Pakhareva N. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 2. - pp. 229-233

Article (Ukrainian)

Representation of p-wave functions as linear combinations of wave functions and their derivatives

Rukshin S. E.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 2. - pp. 233-237

Article (Ukrainian)

General elliptic boundary-value problems whose right-hand sides do not degenerate smoothly

Serdyuk V. A.

Ukr. Mat. Zh. - 1982. - 34, № 2. - pp. 237-241

Article (Ukrainian)

A statement about instability in the first approximation

Slyusarchuk V. E.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 2. - pp. 241-244

Article (Ukrainian)

Approximate solution of two-sided boundary-value problems of the theory of analytic functions

Tikhonenko N. Ya.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 2. - pp. 244-247

Article (Ukrainian)

Abelian normal subgroups of G, all of whose serving subgroups are complemented in G

Tuzov A. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 2. - pp. 247-250

Article (Ukrainian)

Structure of the set of solutions of periodic boundary problems

Fam Ki An'

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 2. - pp. 250-253

Article (Ukrainian)

The Banfi-Filatov theorem

Khoma G. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 2. - pp. 253-255

Article (Ukrainian)

Asymptotic solutions of a partial differential equation of third order

Chan Kim T'i

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 2. - pp. 255-260

Article (Ukrainian)

Two-sided estimates of solutions of equations with operators, representable in generalized monotonic manner

Shuvar B. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 2. - pp. 260-265

Article (Ukrainian)

Academician Victor Mikhailovich Glushkov

Editorial Board

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 2. - pp. 265-266